a stinging bolus is a common complaint, I think it is because the pump is giving too much insulin too fast, I have found that if I extend the bolus I dont get the burning pain.
I have also heard talk that it depends on the type of insulin as well. have no idea if that has any truth or not
it basically tears you around the end the cannula... therefore it burns or stings.
Hi Christine, this happened to my 4 year old daughter recently and it was because the site was infected. Her BGs were extremely high at the time, too, and she had to go on antibiotics. Have you checked the site through the window?
This happens to me, also happened occasionally with needles when I was on MDI. It's just the insulin pulling on nerves that may have been cut from the insertion of the canula/needle. For most, it just stings. But for some it's more of a burning sensation as the nerve gets really ticked off at the damage done to it. Usually it's nothing to worry about. Keep an eye on the sight for redness and other problems, as other issues are a small possibility too.